# SDR AALA20011223

- Difficulty date: May 30, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Fs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT ABOVE LEFT FORWARD CABIN WINDOW.  INSTALLED DOUBLER PER SRM 53-04 FIG 38 SHEET 20.  (M)
